# SDR SWAA2024103041983

- Difficulty date: September 26, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EMERGENCY EXIT ON LAVATORY A AT FWD GALLEY AREA 2024-593195<[01] REPLACED LENS EMERGENCY EXIT ON LAVATORY A AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3. C. (6) (A) THRU 3. C. (6) (E);[02] REPLACED LENS EMERGENCY EXIT ON LAVATORY A AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3. C. (6) (A) THRU 3. C. (6) (E)
